# SDR CALA0400686

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 55,077 hours, 28,688 cycles
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FLANGE OF FLOORBEAM CORRODED AT STA 344, RBL 45 TO LBL 12. THE CORRODED AREA OF FLOORBEAM UPPER CHORD WAS REMOVED AND A NEW UPPER CHORD AND SPLICES WERE INSTALLED IAW SRM 53-10-51.
